MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING COAGULATION, LAPAROSCOPIC ENDOSCOPIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; ELECTROSURGICAL, CUTTING COAGULATION, LAPAROSCOPIC ENDOSCOPIC, REPROCESSED
Model Number LF1944
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Laparoscopic ligasure¿ maryland jaw device, reprocessed by stryker #1944, misfired and did not completely seal.

Brand Name
N/A
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION, LAPAROSCOPIC ENDOSCOPIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 west drake drive
tempe AZ 85283
MDR Report Key14418221
Report Number14418221
Device Sequence Number20235355
Product Code NUJ
UDI-Device Identifier07613327504903
UDI-Public(01)07613327504903
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2022
Report Date (Section F) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1944
Device Catalogue NumberLF1944
Device Lot Number13600477
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient Weight129 KG
Patient EthnicityHispanic
Patient RaceWhite
Date Report Sent to FDA04/20/2022